MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-271685

Медицинская библиотека · BMJ case reports · 2026

Verapamil-sensitive fascicular ventricular tachycardia precipitated by promethazine overdose.

Hassan Salma, Carpenter Alexander, Nisbet Ashley

СтатьяКлинический случайПеревод в очереди

Аннотация

Verapamil-sensitive fascicular tachycardia is a type of ventricular tachycardia (VT) involving the specialised cardiac conducting tissue. Drug overdose is an important cause to consider when assessing patients with a new presentation of a broad complex tachycardia. Multiple antihistamines have been implicated as pro-arrhythmic, but these tend to precipitate Torsades de Pointes via drug-induced QT prolongation. We present an educational case of a Verapamil-sensitive fascicular VT with typical electrocardiogram (ECG) characteristics, which developed immediately following an overdose of promethazine and which was terminated successfully with verapamil, in a young person with a structurally normal heart. There have been no previous published reports of promethazine precipitating a fascicular VT and we aim to highlight this unusual link and the benefits of early recognition and management of similar presentations.

Для цитирования: Hassan Salma, Carpenter Alexander, Nisbet Ashley. Verapamil-sensitive fascicular ventricular tachycardia precipitated by promethazine overdose.. BMJ case reports. 2026. DOI: 10.1136/bcr-2025-271685.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.